The closure property of the lexicographic sum in the class of distributive lattices
Archivum Mathematicum (1985)
- Volume: 021, Issue: 2, page 105-111
- ISSN: 0044-8753
Access Full Article
topHow to cite
topReferences
top- G. Birkhoff, Generalized arithmetic, Duke Math. J. 9 (1942), 283-302. (1942) Zbl0060.12609MR0007031
- G. Birkhoff, Lattice Theory, New York, 1948. (1948) Zbl0033.10103MR0029876
- O. Kopeček, Die arithmetischen Operationen für geordnete Mengen, Arch. Math. (Brno) 4, (1968), 157-174. (1968) MR0269555
- E. Slatinský, Die arithmetische Operation der Summe, Arch. Math. (Brno) 20 (1984), 9-20. (1984) MR0785042
- E. Slatinský, Die Abgeschlossenheit der lexikographischen Summe in der Klasse modularer Verbände, Arch. Math. (Brno) 20 (1984), 205-210. (1984) MR0784873
- G. Szász, Einführung in die Verbandstheorie, B. G. Teubneг Veгlagsgesellschaft, Leipzig, 1962. (1962)